MathSciNet Relay Station
MathSciNet bibliographic data
MR2492362 (2009m:35154) 35J60 (35J20)
Mazʹya, V. G.; Poborchiĭ, S. V. On the solvability of the Neumann problem in a domain with a cusp. (Russian) Algebra i Analiz 20 (2008), no. 5, 109--154; translation in St. Petersburg Math. J. 20 (2009), no. 5, 757–790
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement